# SDR DXTA2023092696140

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,878 hours, 4,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 115061247
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERWING EXIT LIGHT INOP. (PRE-FIGHT)  REMOVED AND REPLACED OVERWING EMERGENCY EXIT LIGHT OPS CHECK GOOD WORK DONE IAW CE 680A MM 33-50-20.
